Mom won't call oncologist. She has been treated for several months now with no issues with intravenous Opdivo for her lung cancer. She developed a rash and went to urgent care only and is throwing up the antibiotics. I want to cry and tell her to go to her oncologist. I think she's embarrassed. Rash is all over her bottom and has a brown discharge. She can't keep food down and rash started with 102 degree fever.
Opdivo - what about severe rashes-mom is calling it a vaginal yeast infection?
- 16 Apr 2016 by velmajimison
- 16 January 2017
- infections, vaginal yeast infection, nausea/vomiting, cancer, non-small cell lung cancer, lung cancer, skin rash, yeast infection, oncology, vagina, lungs, lung, opdivo
- Opdivo Information for Consumers
- Opdivo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opdivo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jun 2015 • 1 answer
Updated 12 Apr 2017 • 1 answer
Updated 14 Sep 2018 • 4 answers
Updated 9 Aug 2018 • 1 answer
Updated 19 Oct 2018 • 1 answer